Show simple item record

dc.contributor.authorAgarwal, R.P.
dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:23:48Z
dc.date.available2018-08-24T08:23:48Z
dc.date.issued1998-05-01
dc.identifier.citationAgarwal, R.P. O'Regan, D. (1998). Discrete systems on infinite intervals. Computers & Mathematics with Applications 35 (9), 97-105
dc.identifier.issn0898-1221
dc.identifier.urihttp://hdl.handle.net/10379/8753
dc.description.abstractWe study superlinear boundary value problems for a discrete system which in particular includes the prototype equation x(k + 1) = f(k,x(k)), equations with finite as well as infinite delays, equations of neutral type, and the discrete integral equations of Volterra type.
dc.publisherElsevier BV
dc.relation.ispartofComputers & Mathematics with Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectgeneralized discrete system
dc.subjectinfinite interval
dc.subjectnonnegative solutions
dc.titleDiscrete systems on infinite intervals
dc.typeArticle
dc.identifier.doi10.1016/s0898-1221(98)00061-3
dc.local.publishedsourcehttps://doi.org/10.1016/s0898-1221(98)00061-3
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland